... dizziness, for 30 to 60 minutes after consuming ginger used as a spice. I try to not consume it, but occasionally it happens at restaurants. A few months ago I became ill at a restaurant with above symptoms, But also my wife became ill,same as I but passed out and was revived but was ill for a few hours, yes there was Ginger in the meal. We both take Lisinopril/Hydrochlorothazide daily for HBP could there be a reaction here? The only other common Meds are red yeast rice and CO Q10 and fish oil. I do know my reaction started after I started the LIS/HYD , and that was before the other Meds
Sorry no one has answered your question.I checked the interreactor checker above in blue & came up with no interreaction between lsinopril, & ginger. Maybe you have delveloped an allergy to it. Since both your wife & you were ill, I suspect it was something you both had to eat, but not necessarily ginger. Anything is possible tho. Just because they show no interreaction, doesn't mean there can't be. Just means it never been reported...
- Ginger Information for Consumers
- Ginger Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ginger (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2011 • 2 answers
Posted 23 Aug 2011 • 1 answer
Posted 10 Aug 2013 • 2 answers
Posted 26 Dec 2014 • 2 answers
Posted 18 Aug 2016 • 3 answers